Hypoglycemia

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can seizure be provoked?

Query: Hi doctor, I had my first tonic clonic (grand mal) seizure seven days ago at work. It lasted 1 minute 30 seconds. I bit my tongue badly, but did not have any incontinence. Beforehand, I was shaking, had a loud beating heart and had a feeling of vertigo and anxiety. Afterwards, I was confused for app...  Read Full »


Dr. J Mariano Anto Bruno Mascarenhas

Family Physician, General Practitioner, Neuro Surgeon, Neurologist, Spine Health Specialist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I have gone through your query with diligence and would like you to know that I am here to help you. From what you have narrated, I am of the opinion that your seizures were provoked or brought on by a combination of non-diabetic hypoglycemia, lack of sleep, dehydrat...  Read Full »

My sugar levels are going down suddenly and making me feel tired. Why does it happens?

Query: Hello doctor, I am a diabetic since 2009. I used to use Cylvoryl M1 Forte in the morning and evening before food. Apart from that, I used to take method powder, neem tea at times, but my food timings were very late. 10 days back my sugar levels were very low and I used to feel very weak. I got my ...  Read Full »


Dr. Prabhakaran Selvam

Diabetologist, General Medicine Physician, Sonologist, Toxicologist

Answer: Hello, Welcome to icliniq.com. With the history you have given, I would suggest you that tablet Cylvoryl M1 is the correct dose for you. I would suggest you to continue the same tablet instead of Zomet SR. The reason for hypoglycemia is that, as you said you are not taking food regularly that is...  Read Full »

What causes hypoglycemia?

Query: Hi doctor, My mother has been suffering from diabetes for three years. She is 61 years old and weighs 40 kg. She was on Gemer-1. Early morning around 5 AM, she often complains of excessive sweating and weakness. Sweating stops after taking tea, biscuit or sugar. She has stopped taking medication for...  Read Full »


Dr. Sandeep V Nair

General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Your mother is getting hypoglycemic attacks during early morning hours. Hypoglycemic attacks are episodes of low blood sugar values occurring in blood. Due to this she is having excessive sweating and weakness. Taking a sweet item is the correct treatment for such an atta...  Read Full »

My father's PP sugar levels are high. Should we increase Insulin dosage?

Query: Hi doctor, For the past six weeks, we have been noticing that my father's PP sugar levels after breakfast are in the range of 195 to 250 depending on what he eats. Fasting levels are more or less fine. He had done his laboratory tests before two months and his HbA1c was fine. I have attached the blo...  Read Full »


Dr. Surbhi Agrawal

Diabetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I can understand your concern for your father. For uncontrolled sugar, I would suggest adding Voglibose available as tablet Volibo 0.3 mg before each major meal twice a day. Increasing the Insulin dose might risk him with hypoglycemia. Consult his specialist doctor, di...  Read Full »

My mom's diabetes medicines are making her feel dizzy and weak. Please help.

Query: Hi doctor, My mother is 53 years old. She is a diabetic and under medication. Her list of medications is as follows: For diabetes, Glyciphage SR 1 gm (1-0-1) and Volibo 0.2 (0-1-0). For cholesterol, Stator 10 (0-0-1) and for stamina, Stamina-OD (1-0-0). Under medication, her sugar levels before ...  Read Full »


Dr. Sandeep V Nair

General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. As I can gather from the details given, your mother is having uncontrolled blood sugar value. The possible reasons might be lack of exercise and poor diet control. The target blood sugar values that your mother should attain are between 100 and 130 before food and betwee...  Read Full »

Can GSD result in high creatine kinase isoenzyme?

Query: Hi doctor, I can run slowly and do aerobic exercise for 45 minutes. But, if I try anaerobic workout I get tired very soon and feel very thirsty. I have this problem since four years. I have the ability to fast for three days or drink only water. But, when it comes to anaerobic workout like push-up...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I would like to know few more information to help you better. Can I know your age and sex? Anyone else in your family with such disease? Have you got tests for diabetes, thyroid disorders and anemia done? Revert back with the answers to a diabetologist...  Read Full »

Is diabetes medicine needed if HbA1c is 7.5?

Query: Hello doctor, I am a 52 year old female. One year before I went to a diabetologist and took glucose tolerance test. Here is the result, fasting - 128 mg/dL, 1 hour - 340 mg/dL, 2 hour - 196 mg/dL. Doctor prescribed medicine for a month but after that I did not take any medication. Now I would...  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hi, Welcome to icliniq.com. As you have mentioned that took medicine for a month, still your HbA1c - glycated hemoglobin is 7.5 (attachment removed to protect patient identity). This is little high. The target of HbA1c should be less than 7. So, I would suggest you to continue with tablet Glycipha...  Read Full »

I experience some heart palpitations with little pain. What is your opinion?

Query: Hello doctor, I want your opinion on the symptoms I am experiencing. I am a 73-year-old female with 8.4 kilos, and height 5'3". I have been trying to fast during the day for the last two weeks. But have been taking an optimum diet shake in 250 ml morning and afternoon, and having a main meal in the...  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hello, Welcome to icliniq.com.I read your symptoms and as far as losing weight is concerned fasting is the worst way to do that. But symptoms like these should not be overlooked, and you should visit a nearby hospital. Looking at your symptoms and the history that you provided it looks like as a hy...  Read Full »

Please give the blood sugar levels chart for newborns.

Query: Hi doctor, God has blessed me with a sweet angel today. She is 3.170 kg in weight, and all came up normal. The sugar level was 32, so doctor shifted her to NICU. Now, glucose supplement is going on along with mouth feed in an interval. Her heart rate is 136 bpm, and SPO2 is 100. Do I need to worry ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It has multiple causes, and the common one is a sudden change in the environment on the basis that from mother to outside. Many newborns get such symptoms, and most of the times it is not a matter of worry. It resolves in a day or two as the baby adapts to the envir...  Read Full »

Are my weakness and confusion due to low sugar or stroke?

Query: Hello doctor,I am suddenly feeling faint, weak, shaking, confused, and as if moving in slow motion. It has been going on for nearly 24 hours. Is this low blood sugar or stroke?  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. This could be a sign of: Dehydration. Urinary tract infection. Excessive fatigue. Alcohol. Marijuana and other substances intoxication or withdrawal. Postictal state (seizure). Electrolyte disturbances. Others would also include infection of the cen...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.